PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 2 | 227-242
Tytuł artykułu

Smoothness of densities of semigroups of measures on homogeneous groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
66
Numer
2
Strony
227-242
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-02-05
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [BG] T. Byczkowski and P. Graczyk, Malliavin calculus for stable processes on Heisenberg group, Probab. Math. Statist. 13 (1992), 277-292.
  • [Da] E. B. Davies, One Parameter Semigroups, Academic Press, 1980.
  • [Du] M. Duflo, Représentations de semi-groupes de mesures sur un groupe localement compact, Ann. Inst. Fourier (Grenoble) 28 (3) (1978), 225-249.
  • [Dz] J. Dziubański, On semigroups generated by subelliptic operators on homogeneous groups, Colloq. Math. 64 (1993), 215-231.
  • [FS] G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Princeton University Press, 1982.
  • [G] P. Głowacki, Stable semi-groups of measures as commutative approximate identities on non-graded homogeneous groups, Invent. Math. 83 (1986), 557-582.
  • [G1] P. Głowacki, Lipschitz continuity of densities of stable semigroups of measures, Colloq. Math. 66 (1993), 29-47.
  • [GH] P. Głowacki and A. Hulanicki, A semi-group of probability measures with non-smooth differentiable densities on a Lie group, ibid. 51 (1987), 131-139.
  • [HS] W. Hebisch and A. Sikora, A smooth subadditive homogeneous norm on a homogeneous group, Studia Math. 96 (1990), 231-236.
  • [HN] B. Helffer et J. Nourrigat, Caractérisation des opérateurs hypoelliptiques homogènes invariants à gauche sur un groupe nilpotent gradué, Comm. Partial Differential Equations 4 (1979), 899-958.
  • [H] A. Hulanicki, A class of convolution semi-groups of measures on a Lie group, in: Lecture Notes in Math. 828, Springer, 1980, 82-101.
  • [Hu] G. A. Hunt, Semi-groups of measures on Lie groups, Trans. Amer. Math. Soc. 81 (1956), 264-293.
  • [S] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton Univ. Press, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i2p227bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.